My husband has been newly diagnosed with CML 3 weeks ago. He is a diabetic and has had a deteched retina over the years. Just wondering if anybody is out there who is diabetic and has had eye problems in the past who would like to share any info that has helped them. My husband is on Tasigna and is getting dizzy several times a day. At first it was very bad with not being able to see of hear for like 15 mins. We have worked on somethings like lower how much and cutting doses of blood pressure medicine which has helped alot. Then he started eating raw garlic and seems to be helping with the dizziness and also lowering his high potassium. Just wondering if anybody has any other ideas on helping with the dizziness & ringing in the ears and lowering potassium?
Wondering if anybody who is diabetic and has detached retina?
Posted 17 July 2011 - 04:51 PM
Hi: Sorry to hear your husband was diagnosed with CML, but you came to the right place for support anytime you need it. I am not on Tasigna. I was diagnosed with CML in 1998, and I always mention that fact so our newcomers know how we can live with CML. I started on Gleevec when it was the first TKI found to treat CML in Oct.of 2000, and I am still on it to this day. Gleevec can cause what they refer to as a eyebleed, and they look terrible but they clear up within a week or so. I have had 2 of them in the 11 years that I am on Gleevec.
I do have Diabetes, and have noticed my vision is not as good as it used to be. Not sure if its the Diabetes or just getting older.
We have a lot of people on Tasigna, and I am sure somebody will jump in here with a response to you.
This is all very new to you and your husband. Just let your husband take the medication as prescribed, and if he has any type of side effect that you have a question or concern on just come onto the boards here and ask away.
We have a bunch of great people on here, who are all going through the same thing. Maybe your husband will want to join in himself if he can.
Hope this welcome helped you somewhat.
Posted 17 July 2011 - 06:03 PM
Thanks for the information, sorry to hear about your eye bleeding. My Husband was on Gleevec just for a couple of days until they could get the Tasgina price down (since the doctor only wanted him on Tasgina). My husband can not see the computer (due to the eye problems before he got CML), so it just me typing and reading for him. It is learning experience everyday, we try this and that and then see what happens.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users